Proceedings Mathematical Sciences

, Volume 117, Issue 1, pp 71–84 | Cite as

Semigroups on Frechet spaces and equations with infinite delays

  • T Sengadir


In this paper, we show existence and uniqueness of a solution to a functional differential equation with infinite delay. We choose an appropriate Frechet space so as to cover a large class of functions to be used as initial functions to obtain existence and uniqueness of solutions.


Functional differential equation infinite delay semigroup Frechet space 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Atkinson F V and Haddock J R, On determining phase spaces for functional differential equations, Funkcialaj Ekvacioj 31 (1988) 331–347MATHMathSciNetGoogle Scholar
  2. [2]
    Burger R, An integro-differential equation from population genetics and perturbations of differentiable semigroups in Frechet spaces, Proc. R. Soc. Edin. 118A (1991) 63–73MathSciNetGoogle Scholar
  3. [3]
    Choe Y H, C 0-semigroups on a locally convex space, J. Math. Anal. Appl. 106 (1985) 293–320MATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    de Laubenfels R, Existence families, functional calculi and evolution equations, LNM 1570 (Springer Verlag) (1994)Google Scholar
  5. [5]
    Haddock J R, Nkashama M N and Wu J, Asymptotic constancy for linear neutral Volterra integrodifferential equations, Tohuku Math. J. 41 (1989) 689–710MATHMathSciNetGoogle Scholar
  6. [6]
    Haddock J and Terjeki J, On the location of positive limit sets for autonomous functional differential equations with infinite delay, J. Diff. Eqns 86 (1990) 1–31MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    Hale J K and Verduyn Lunel M, Introduction to functional differential equations (New York: Springer Verlag) (1993)MATHGoogle Scholar
  8. [8]
    Hale J K and Kato J, Phase spaces for retarded equations with infinite delay, Funkcial Ekvac. 21 (1978) 11–41MATHMathSciNetGoogle Scholar
  9. [9]
    Hamilton R, The inverse function theorem of Nash and Moser, Bull. Am. Math. Soc. 7 (1982) 1–64MathSciNetCrossRefGoogle Scholar
  10. [10]
    Kantorovitz S, The Hille-Yosida space of an arbitrary operator, J. Math. Anal. Appl. 136 (1988) 107–111MATHCrossRefMathSciNetGoogle Scholar
  11. [11]
    Komura T, Semigroups of operators in locally convex spaces, J. Funct. Anal. 2 (1968) 258–296MATHCrossRefMathSciNetGoogle Scholar
  12. [12]
    Lobanov S G and Smolyanov O G, Ordinary differential equations in locally convex spaces, Usp. Mat. Nauk. 49 (1994) 93–168MathSciNetGoogle Scholar
  13. [13]
    Oharu S, Semilinear evolution equations in Frechet spaces, Differential equations in Banach spaces (Springer Verlag) LNM 1223 (1986) pp. 186–207CrossRefMathSciNetGoogle Scholar
  14. [14]
    Rudin W, Functional Analysis (New Delhi: TMH) (1974)Google Scholar

Copyright information

© Indian Academy of Sciences 2007

Authors and Affiliations

  • T Sengadir
    • 1
  1. 1.Department of MathematicsSSN College of EngineeringKalavakkamIndia

Personalised recommendations